# SDR 97ZZZM385

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 2710 · Aileron Control System
- Part: Cables
- Condition: Corroded
- Location: Lt/Rt Ailerons
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AILERON INTERCONNECT CABLES COVER SLEEVES ARE WORN IN TWO AT CABLE GUIDES.  REMOVED AND REPLACED LEFT AND RIGHT AILERON INTERCONNECT CABLES IAW AMM W/C GENERATED FOR FUNCTIONAL CHECKS.  REF W/C 2365.  (M)
